An optimal stopping problem with linear reward

Pierre van Moerbeke The University of Louvain, Louvain, Belgium

TBD mathscidoc:1701.331454

Acta Mathematica, 132, (1), 111-151, 1973.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:31 uploaded by actaadmin ] [ 124 downloads ] [ 0 comments ] [ Cited by 36 ]
@inproceedings{pierre1973an,
  title={An optimal stopping problem with linear reward},
  author={Pierre van Moerbeke},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203231187225163},
  booktitle={Acta Mathematica},
  volume={132},
  number={1},
  pages={111-151},
  year={1973},
}
Pierre van Moerbeke. An optimal stopping problem with linear reward. 1973. Vol. 132. In Acta Mathematica. pp.111-151. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203231187225163.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved